is a plant that is native to western North and Central America. It is used as an herbal remedy for various conditions and is also used recreationally (usually smoked, for its mild sedative and euphoric effects). The effects of a California poppy overdose will vary, depending on the California poppy dosage
and other factors.
If you happen to overdose on California poppy, seek immediate medical attention.
Effects of a California Poppy Overdose
Even though California poppy is a natural substance, it may be possible to take too much of this herb. However, it is not known what exactly to expect from an overdose with California poppy (or even how much California poppy it would take to result in an overdose). Due to the sedative effects of California poppy, it is reasonable to expect that the following effects might occur:
- Loss of consciousness
- Loss of balance
- Memory loss
- Difficulty breathing.
Treatment for a California Poppy Overdose
It is not known how best to treat a California poppy overdose. If the overdose was recent (and was taken by mouth, not smoked), your healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment (if necessary) will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you may have overdosed on California poppy.